# SDR NACA2020010800163

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR LEFT HAND UPPER WING SURFACE WS246 CORROSION.  L/H UPPER WING SURFACE W.S. 246, FRONT SPAR, REPAIRED IAW BOEING SERVICE REQUEST 4-4649225247, SEE 8100-9 FOR FINAL APPROVAL.
